MathSciNet Relay Station
MathSciNet bibliographic data
MR602834 05A05 (28A12)
Prather, Ronald E. Generating the $k$-subsets of an $n$-set. Amer. Math. Monthly 87 (1980), no. 9, 740–743.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement